# SDR ASAA0853764

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,410 hours, 2,790 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 004778
- Condition: Faulty
- Location: Cockpit
- Part time: 9,410 hours, 2,790 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FMC L2 BUTTON DOES NOT CLICK BUT FUNCTIONS CONFIRMED.  REMOVED & REPLACED F/O'S MCDU REF MM 34 61 01 400 802.  OPS NORMAL PER SAME.  P/N VERIFICATION CONFIRMED W/ SEAMC RON.  ETOPS GROUND VERIFICATION SUCCESSFUL.
